Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4 Publications

2019 | Journal Article | IST-REx-ID: 175   OA
Browning, Timothy D, and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society 371, no. 8 (2019): 5757–85.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6310   OA
Browning, Timothy D, and L.Q. Hu. “ Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics 349 (2019): 920–40. https://doi.org/10.1016/j.aim.2019.04.031.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6620   OA
De La Bretèche, Régis, Kevin N Destagnol, Jianya Liu, Jie Wu, and Yongqiang Zhao. “On a Certain Non-Split Cubic Surface.” Science China Mathematics, 2019. https://doi.org/10.1007/s11425-018-9543-8.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6835   OA
Destagnol, Kevin N, and Efthymios Sofos. “Rational Points and Prime Values of Polynomials in Moderately Many Variables.” Bulletin Des Sciences Mathematiques 156 (2019): 102794. https://doi.org/10.1016/j.bulsci.2019.102794.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed